TELFAST Oral Liquid Kid 150ml

$23.99
  • TELFAST Oral Liquid Kid 150ml

TELFAST Oral Liquid Kid 150ml

$23.99
  • Description
Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of the group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.
 
Use Telfast Oral Liquid For Relief of the Symptoms of:
  • Hayfever Allergies, sneezing, runny & itchy nose
  • Itchy & Watery Eyes
  • Itchy throat, relief of the symptoms of itchy skin, rash/hives (Urticaria) and swelling related to allergy or hives

Active Ingredients:

Fexofenadine Hydrochloride 30mg/5mL
 
Inactive Ingredients: butyl hydroxybenzoate, edetate disodium, poloxamer 407, polypropylene glycol, propyl hydroxybenzoate, purified water, raspberry cream flavour, sodium phosphate dibasic heptahydrate, sodium phosphate monobasic monohydrate, sucrose, titanium dioxide, xanthan gum, xylitol.

Dosage:

For Hayfever/Allergic Rhinitis:

Children 2 - 11 years old: 5 mL (equivalent to 30 mg) of Telfast Oral Liquid, twice daily, when required.

For Hives/Nettle Rash:

Children 6 - 23 months old: 2.5 mL (equivalent to 15 mg) of Telfast Oral Liquid twice daily, when required. Children 2 - 11 years old: 5 mL (equivalent to 30 mg) of Telfast Oral Liquid twice daily, when required.

Warnings

Do not use when pregnant or when breastfeeding except when advised by your doctor or pharmacist. Do not use with other antihistamines.

Do not use in children under 6 months of age.

Do not use if cap seal is missing or broken.